# SDR DHL2005802532

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE NOSE SECTION STRUCTURAL MODIFICATION DOUBLER (ACS) CRACKED 0.750 AT AFT LWR CORNER OF RT PRIMARY HEAT EXCHANGER STA -12.000 L-27R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-13-05, DWG Z20-R01 REV. IR DATED 06-24-05. REMOVED FASTENERS IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. CUT OUT DAMAGED SECTION IAW DWG Z20-R01. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER REPAIR TRIPLER AND 2 EA FILLERS IAW DWG Z20-R01. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG Z20-R01, SRM 51-1-21 PG.1, SRM 51-1-20D PG. 9, SRM 51-3-0 PG.1, SRM 51-3
